Proof Theory for Admissible Rules

Iemhoff, Rosalie; Metcalfe, George (2009). Proof Theory for Admissible Rules. Annals of pure and applied logic, 159(1-2), pp. 171-186. Amsterdam: Elsevier 10.1016/j.apal.2008.10.011

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Metcalfe, George

ISSN:

0168-0072

Publisher:

Elsevier

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

06 Dec 2013 14:04

Publisher DOI:

10.1016/j.apal.2008.10.011

Web of Science ID:

000266337700008

URI:

https://boris.unibe.ch/id/eprint/36821 (FactScience: 206231)

Actions (login required)

Edit item Edit item
Provide Feedback